# SDR AALA20001782

- Difficulty date: October 30, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 868 - EN ROUTE DFW-BOS, DURING CLIMB-OUT, LEFT SIDE HYDRAULIC SYSTEM FAILED.  DECLARED EMERGENCY, ACCOMPLISHED ALTERNATE GEAR EXTENSION, RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT SIDE MLG DOWN LOCK ACTUATOR PRESSURE HOSE ASSY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
